# SDR TRAX200701241

- Difficulty date: August 17, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 14,540 hours, 12,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER IN SEAT 8A REPORTED AN ELECTRICAL SMOKE SMELL ON APPROACH.  FLT 4914 DEL 26 MINS.
